# SDR USAA2010050790928

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 88,171 hours, 17,620 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM UPPER CHORD AT BS 287 ABOVE S20R, WL 200 BETWEEN RBL 5 TO RBL 88.  REPAIRED FLOORBEAM UPPER CHORD AT BS 287 ABOVE S20R, WL 200 BETWEEN RBL 5 TO RBL 88 IAW B767 SRM 53-00-51.
